# SDR DALA2019012200399

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N941DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53555
- Aircraft time: 44,694 hours, 36,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Catwalk
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT CATWALK INOP. FOUND WIRE PULLED OUT OF ASSY. REPINED WIRE REF SWP CHAP 20 OPS CKS OK. (LP# 3794445)
